| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The magnet has been surgically replaced.Reportedly, the reason was retention issues.
Additional Manufacturer Narrative
Conclusion: based on the received information from the field, the recipient was experiencing magnet retention issues.The internal magnet was explanted and replaced.Investigation revealed that the explanted magnet operates within specification.Therefore it is assumed, that the reported retention issues were caused by a too thick skin flap.This is a final report.
Event or Problem Description